TURKISH JOURNAL OF MATHEMATICS, vol.41, no.6, pp.1467-1476, 2017 (SCI-Expanded)
Article / Article
TURKISH JOURNAL OF MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
Integrable couplings, semidirect sum, Hamiltonian structure, SOLITON HIERARCHY, SEMIDIRECT SUMS, LIE-ALGEBRAS, EQUATIONS, SYSTEMS
Eskisehir Osmangazi University Affiliated:
We present a novel hierarchy of AKNS integrable couplings based on a specific semidirect sum of Lie algebras associated with sl(2). By applying the variational identity, we derive a bi-Hamiltonian structure of the resulting coupling systems, thereby showing their Liouville integrability.